# SDR UPS03841408

- Difficulty date: September 11, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 3645611U
- Condition: Cracked
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  NR 4 ALT HAS FWD BOOST PUMP MOUNT FITTING CRACKED AT S-59.  REMOVED AND REPLACED FITTING WITH NEW FITTING PO SP0938702 IAW DC8 SRM 51-1-20D.
